← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: May 5 6:02am | Replies (1530)

Comment receiving replies
@colleenyoung

Welcome to Connect, @eljayem.
According to this description of anastorzole at Cancer Research UK “tiredness or fatigue happens in up to 2 out of 10 women (20%)”. Read more at http://www.cancerresearchuk.org/about-cancer/cancers-in-general/treatment/cancer-drugs/anastrozole

Cancer fatigue can be caused by many contributing factors. While you may not of experienced fatigue from surgery, chemo and radiation, I wonder if this is a late side effect from all the treatments compounded by anastrozole. Heck, you’ve just been through the wringer! Post active treatment is a challenging adjustment. Have you considered that post-treatment might be a contributor?

I’m interested in hearing what @floramart @grandma41 @cautiousoptimism @susanao1 @teege1 @leemiller and others who have been there have to say from their experience.

eljayem – have you tried taking the medication at night time?

Jump to this post


Replies to "Welcome to Connect, @eljayem. According to this description of anastorzole at Cancer Research UK "tiredness or..."

For what it's worth, everyone in my cancer support group (there are about 10 of us who continue to meet monthly for lunch) are experiencing fatigue. We're all on either Arimidex or Letrozole, we all were diagnosed last summer, have had varying diagnoses and treatments, are different ages, some work and others don't, we're all frustrated that we're not as quick mentally as we were a year ago… and by ap. 4 p.m., we're exhausted. Those of us who must prepare dinner for others find that the evening is a total loss as our brains simply stop working by then. Considering what we've been through (and some are still receiving treatments), it doesn't surprise us. Our oncologists tell us this reaction is to be expected… regrettably.

  Request Appointment